MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE LEFT HEART KIT (LHKCE)749; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE LEFT HEART KIT (LHKCE)749; GENERAL SURGERY TRAY (KIT)
Model Number SCV73LHKCF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 20190527-23-sh was manufactured on 03rd june 2019.No exception was recorded in the device history record that could lead to the reported incident.No sample was available for investigation, only a photo of some lint found on the surface of the product was provided.The lint did not appear to be loose, it appeared to be attached to the yarn.The linting test data was within the acceptable range, therefore the root cause could not be determined for this reported issue.According to our supplier, or towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on the customers account, there was reportedly excess lint on the or towels.There was manual removal, wipe down and flush.

Brand Name
LEFT HEART KIT (LHKCE)749
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9202034
Report Number1423537-2019-00353
Device Sequence Number2424349
Product Code LRO
UDI-Device Identifier10888439389630
UDI-Public10888439389630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV73LHKCF
Device Catalogue NumberSCV73LHKCF
Device Lot Number276679
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight82